The treatment of vitiligo mainly consists of steroids, immunomodulators, psoralen photochemotherapy(PUVA),depigmentation and surgical therapy like skin grafting,micropigmentation or tattooing and autologous melanocyte transplants. You have been prescribed good topical treatments. Just follow your doctor’s advice and nothing else is need. Also take precaution while applying Malanocyl as it is not be applied during the day under sunlight and should be very cautiously used as advised by your doctor. Methoxsalen(Malanocyl) is a very strong medicine that increases the skin's sensitivity to sunlight. In addition to causing serious sunburns if not properly used, it has been reported to increase the chance of skin cancer.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I stopped using Melanocyl and only applying Melgain in the night.
I was traveling couple of days ago and had a stressful journey and I was not able to apply any ointments. Also, I drank some cold water. I had burning sensation on my upper lip after that and I even observe now that the thickness of the white line across my upper lip has increased a little.
For such burning sensation on the lips, Take some vitamin B complex for some days and see if your symptoms improve. Drink plenty of water and take multivitamin supplements and do not apply lipstick or other cosmetic products for some days. Use a humidifier to moisturize the air in your home and apply shea butter or Vaseline on your lips.
I read all you feedback & really helped me. Since last 2 years I do have stable vitiligo. I just had Melanocyte Transplants last week. I have few quaries like how much time will it take normally to retain pigmentation. I am little worried as not seeing any progress till now. Please advice.
I have thin white patches in my lower lips. i already use all the above medicines as u discussed; but unfortunately after using all that only increased,....now it is looks like severe patch in lower lips. What is the surgical remedies in this case.
my daughter aged 13 years have only one white patch on knee she is prescribed melgain lotion tacrolimus ointment 1%, dicaris tablet50 mg(levamisol 50 mg) melanocyl tablets (methoxasalen) o.d I am confused about two different dermatologists prescriptions one has advised melgain in night other has in day followed by sun exposure. one has written melanocyl tab once a day other has not written this tab. he has prescribed only dicaris twice a week kindly advice me the best timing of melgain lotion and also advice me whether to take melanocyl tab or not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.